New inequalities of Hermite-Hadamard type via s-convex functions in the second sense with applications


Avci M., Kavurmaci H., ÖZDEMİR M. E.

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.12, pp.5171-5176, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Review
  • Volume: 217 Issue: 12
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2010.11.047
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5171-5176
  • Keywords: Hermite-Hadamard inequality, s-Convex function, Holder inequality, Power-mean inequality, Special means
  • Bursa Uludag University Affiliated: No

Abstract

In this paper, we establish some new inequalities of Hermite-Hadamard type whose derivatives in absolute value are s-convex in the second sense. Finally some applications to special means of positive real numbers are given. (C) 2010 Elsevier Inc. All rights reserved.